Results: 1-14 |
Results: 14

Authors: Ravindran, G Gowda, MS
Citation: G. Ravindran et Ms. Gowda, Regularization of P-0-functions in box variational inequality problems, SIAM J OPTI, 11(3), 2001, pp. 748-760

Authors: Gowda, MS Song, Y
Citation: Ms. Gowda et Y. Song, On semidefinite linear complementarity problems (vol 88, pg 575, 2000), MATH PROGR, 91(1), 2001, pp. 199-200

Authors: Gowda, MS Zucker, ML Vacek, JL Carriger, WL Van Laeys, DL Rachel, JM Strope, BD
Citation: Ms. Gowda et al., Incidence of factor V Leiden in patients with acute myocardial infarction, J THROMB TH, 9(1), 2000, pp. 43-45

Authors: Tawhid, MA Gowda, MS
Citation: Ma. Tawhid et Ms. Gowda, On two applications of H-differentiability to optimization and complementarity problems, COMPUT OP A, 17(2-3), 2000, pp. 279-299

Authors: Song, Y Gowda, MS Ravindran, G
Citation: Y. Song et al., On characterizations of P- and P-0-properties in nonsmooth functions, MATH OPER R, 25(3), 2000, pp. 400-408

Authors: Gowda, MS Song, Y
Citation: Ms. Gowda et Y. Song, On semidefinite linear complementarity problems, MATH PROGR, 88(3), 2000, pp. 575-587

Authors: Gowda, MS Parthasarathy, T
Citation: Ms. Gowda et T. Parthasarathy, Complementarity forms of theorems of Lyapunov and Stein, and related results, LIN ALG APP, 320(1-3), 2000, pp. 131-144

Authors: Gowda, MS Ravindran, G
Citation: Ms. Gowda et G. Ravindran, Algebraic univalence theorems for nonsmooth functions, J MATH ANAL, 252(2), 2000, pp. 917-935

Authors: Gowda, MS Vacek, JL Hallas, D
Citation: Ms. Gowda et al., Gender-related risk factors and outcomes for non-Q wave myocardial infarction patients receiving in-hospital PTCA, J INVAS CAR, 11(3), 1999, pp. 121-126

Authors: Gowda, MS Tawhid, MA
Citation: Ms. Gowda et Ma. Tawhid, Existence and limiting behavior of trajectories associated with P-0-equations, COMPUT OP A, 12(1-3), 1999, pp. 229-251

Authors: Gowda, MS Sznajder, R
Citation: Ms. Gowda et R. Sznajder, Weak univalence and connectedness of inverse images of continuous functions, MATH OPER R, 24(1), 1999, pp. 255-261

Authors: Hager, WW Gowda, MS
Citation: Ww. Hager et Ms. Gowda, Stability in the presence of degeneracy and error estimation, MATH PROGR, 85(1), 1999, pp. 181-192

Authors: Song, Y Gowda, MS Ravindran, G
Citation: Y. Song et al., On some properties of P-matrix sets, LIN ALG APP, 290(1-3), 1999, pp. 237-246

Authors: Sznajder, R Gowda, MS
Citation: R. Sznajder et Ms. Gowda, On the limiting behavior of the trajectory of regularized solutions of a P-0-complementarity problem, APPL OPTIM, 22, 1999, pp. 371-379
Risultati: 1-14 |